# SDR TRBA2009074

- Difficulty date: August 5, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N498AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 498
- Aircraft time: 19,968 hours, 23,678 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT UNDER SERVICE DOOR INOPERATIVE.  RECONNECTED WIRE AT 7QWL IAW AWM NR 33-51-00 SPM NR 20-00-00.  OPS CHECK GOOD IAW JIC NR 33-50-00.
